| Model Number |
004628-005 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that intermittent occlusion alarms occurred.Customer's blood glucose was in 700 mg/dl range.Elevated blood glucose was address with manual injection and correction bolus via the pump.Customer changed pump supplies and resuming insulin to address the issue.